# SDR AALA2009051600937

- Difficulty date: May 16, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N765AN
- Make and model: Boeing 777223
- Aircraft serial: 32879
- Aircraft time: 25,522 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA  OVERHEAD EMERGENCY LIGHTS BY LEFT NUMBER 2 DOOR INOPERATIVE. REPLACED LAMP FOR OVERHEAD EMERGENCY LIGHTS BY LEFT NUMBER 2 DOOR.
